MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS/50MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS/50MM; SCREW, FIXATION, BONE
Model Number 202.967
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: device was used for treatment, not diagnosis.Patient weight is not available for reporting.Devices are not considered explanted or implanted.Devices are not expected to return for investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure for orif (open reduction internal fixation) of distal tibia on (b)(6) 2018, two of the 2.7mm cortex screw slf-tpng with t8 stardrive recess/50mm got bent when the surgeon was trying to implant them.One screw was left inside the patient and the other screw was explanted.The procedure was successfully completed with no surgical delay.The patient was stable after the surgery.Concomitant devices reported: unk - plates: trauma (part # unknown, lot # unknown, qty # 1).(b)(4).

Brand Name
2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS/50MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7345085
Report Number2939274-2018-51093
Device Sequence Number84264
Product Code HWC
UDI-Device Identifier10886982145246
UDI-Public(01)10886982145246(10)UNKNOWNLOTNUMBER
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number202.967
Device Catalogue Number202.967
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR